Melatonin & Diarrhea???

New Topic Post Reply Printable Version
51 posts in this thread.
Viewing Page :
 1  2  3 
[ << Previous Thread | Next Thread >> ]

Mishkanoodle
New Member


Date Joined Jun 2018
Total Posts : 1
   Posted 6/10/2018 3:18 PM (GMT -6)   
I started melatonin (10 mg) after a nurse friend told me how much it had helped her. I started taking it about a week after my bout of diverticulitis cleared up. I almost immediately developed diarrhea and loose stools along with serious cramping. I was also waking up with a headache every day. I thought I had not recovered from the diverticulitis, but am now wondering if it is the melatonin. I have severe cramping on the left side, but doesn't feel the same as before. Hoping it is gas. Have been off the melatonin for about 5 days. Diarrhea seems better, just cramping now. Does anyone have suggestions on how to get rid of the gas? At least I hope it's gas! Have tried Pepcid, but doesn't seem to help.
New Topic Post Reply Printable Version
51 posts in this thread.
Viewing Page :
 1  2  3 
Forum Information
Currently it is Saturday, June 23, 2018 8:01 PM (GMT -6)
There are a total of 2,974,633 posts in 326,194 threads.
View Active Threads


Who's Online
This forum has 161293 registered members. Please welcome our newest member, Lymegone.
358 Guest(s), 3 Registered Member(s) are currently online.  Details
Dave62, enjoygolf, nepol